Health knowledge made personal
Join this community!
› Share page:

Can amlodipine or lisinopril cause noncardiac chest pain?


Posted by pms310

Having chest pain for around 10days.  Had treadmill stress test and it was "o.k." and without any chest pain. It had "some" defects in the ekg but not enough for immediate treatment.  Going in for angiogram later in the week.  Initially the pain started during the day when I sat for a while and got up quickly and walked quickly.  Then the pain started at night while sleeping.  It lasts for 15-25 mins.  Beside the meds above I'm taking Vytorin.  I take a lot of supplements but have been taking them for years.  My bp ranges from 125-145/75-90.  Last item:Cipro-I took it for 3wks last Oct and coincidently started heart palpatations.  It also wiped out my intestinal flora and caused and increase in blood coagulation times.  After 30 vials of blood testing I still don't have a definitive answer.  However, vit K restores clotting time to normal.  Can Cipro be a source of this pain?

Thanks, Paul 

 
Post an answer
Write a comment: